The asymptotic probabilistic behaviour of quadratic sum assignment problems

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)73-81
JournalZeitschrift für Operations-Research
Volume27
Publication statusPublished - 1983

Cite this

The asymptotic probabilistic behaviour of quadratic sum assignment problems. / Burkard, Rainer Ernst; Fincke, U.

In: Zeitschrift für Operations-Research, Vol. 27, 1983, p. 73-81.

Research output: Contribution to journalArticleResearchpeer-review

@article{86e32e5d79324ed99b4b4bf66c425cfb,
title = "The asymptotic probabilistic behaviour of quadratic sum assignment problems",
author = "Burkard, {Rainer Ernst} and U. Fincke",
year = "1983",
language = "English",
volume = "27",
pages = "73--81",
journal = "Zeitschrift f{\"u}r Operations-Research",
issn = "0340-9422",
publisher = "Physica-Verlag",

}

TY - JOUR

T1 - The asymptotic probabilistic behaviour of quadratic sum assignment problems

AU - Burkard, Rainer Ernst

AU - Fincke, U.

PY - 1983

Y1 - 1983

M3 - Article

VL - 27

SP - 73

EP - 81

JO - Zeitschrift für Operations-Research

JF - Zeitschrift für Operations-Research

SN - 0340-9422

ER -